Dr Xi GENG

Lecturer

School of Mathematics and Statistics

  • Room: 207
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Stochastic Differential Equations
  • Rough Path Theory
  • Gaussian Analysis and the Malliavin Calculus
  • Stochastic Analysis on Manifolds

Research Groups

Recent Publications

  • Horatio Boedihardjo, X. GENG. A non-vanishing property for the signature of a path. Comptes Rendus Mathematique, 357, 120-129, 2019. doi: 10.1016/j.crma.2018.12.006.

  • Horatio Boedihardjo, X. GENG. Tail asymptotics of the Brownian signature. Transactions of the American Mathematical Society, 1, 2018. doi: 10.1090/tran/7683.

  • H Boedihardjo, X. GENG, X Liu, Z Qian. A Quasi-sure Non-degeneracy Property for the Brownian Rough Path. Potential Analysis, 1-21, 2018. doi: 10.1007/s11118-018-9699-1.

  • X. GENG, Zhongmin Qian. Finite dimensional characteristic functions of Brownian rough path. Frontiers of Mathematics in China, 12, 859-877, 2017. doi: 10.1007/s11464-017-0648-x.

  • X. GENG. Reconstruction for the signature of a rough path. Proceedings of the London Mathematical Society, 114, 495-526, 2017. doi: 10.1112/plms.12013.

View all